# SDR VJ32002F00039

- Difficulty date: May 20, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N863AF
- Make and model: Grob G 120A
- Aircraft serial: 85003
- Engine: Lyc AEIO540D4A5
- System (JASC): 2710 · Aileron Control System
- Part: Rod
- Part number: 120A4403
- Condition: Chafed
- Location: Ailerons
- Part time: 98 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON ROD RUBBING AILERON BELL CRANK.  REMOVED ROD AND INSTALLED NEW ROD.  CONTROL ASSEMBLY WAS SHIMMED TO CORRECT THE PROBLEM.
